# SDR DBCA2012121100008

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N16SU
- Make and model: Cessna 650
- Aircraft serial: 6500025
- Aircraft time: 8,643 hours, 6,113 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 7000622901
- Part serial: 02079402
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON POWER UP CREW NOTED NR 2 ATTITUDE INDICATOR FLAG WON'T CLEAR.  CREW CYCLED POWER SEVERAL TIMES, WITH NO CHANGE.  CREW CONTACTED MAINTENANCE.  TROUBLESHOT TO NR 2 VERTICAL GYRO.  REPLACED NR 2 VERTICAL GRYO WITH INSPECTED UNIT.  OPS CHECK GOOD.
